MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM

ARGON MEDICAL DEVICES CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM
Model Number MIS-7F07
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Physician attempted to use a micro introducer kit with the 45cm.018¿ guidewire from mis-7f07 kit during treatment of the patients left proximal great saphenous vein (gsv).Minimal vessel tortuosity was reported.Vein diameter reported as 32mm.There were no abnormalities reported in relation to anatomy.There was no damage noted to packaging, i.E.Shelf carton, hoop/tray.There were no issues noted when removing the device from the hoop/tray.The ifu (instruction for use) was followed during preparation, procedure, post-procedure.The lumen was flushed prior to use.Tumescent infiltration was not utilized.No anesthesia was utilized.No compression was used.No resistance was encountered when advancing the device.Removal difficulties were reported.Access to vein occurred without resistance but when the introducer, dilator and sheath were removed, there was no resistance but provider noticed the floppy part of the introducer access wire was left behind in the vein when viewed under ultrasound.Procedure was aborted.
 
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded relating to this issue.One used guidewire was returned to argon from the customer.A visual inspection was performed on the returned sample.The visual inspection determined that the guidewire is broken on the distal end.There was no coil attached.It is possible that this may be related to a similar a known issue.Since the manufacture of this lot, capa actions from capa-00040 have been implemented to mitigate the guidewire breakage issue.The capa will identify the specific root causes and corrective actions to be taken.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM
Common Device Name
CLOSUREFAST
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key19314648
Report Number0001625425-2024-01024
Device Sequence Number19602269
Product Code DRE
UDI-Device Identifier00886333227532
UDI-Public(01)00886333227532(17)281129(10)11507188
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMIS-7F07
Device Lot Number11507188
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer05/15/2024
09/01/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date06/14/2024
09/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown